# SDR SWAA2019020529198

- Difficulty date: January 27, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 17528
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONNECTED TO BATTERY PACK M1673 INOP.  R&R BATTERY PACK PER AMM.
